# SDR AALA960914

- Difficulty date: June 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49304
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1155
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON ANGLE BRACE, FORWARD, INBOARD BOTTOM ANGLE AND CORNER ANGLE OF DOOR FRAME OPENING.  REPLACED CORNER ANGLE.  REINSTALLED FASTENERS AND TREATED AND PRIMED AREA.  (M)
